# SDR AALA202105119015

- Difficulty date: May 6, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 66,743 hours, 25,105 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF AT APPROXIMATELY 700 FT ABOVE GROUND LEVEL, ECAM ENGINE 1 AND 2 OVERTEMPT.THRUST WAS REDUCED ALL INDICATIONS NORMAL AFTER THRUST REDUCTION. RETURNED TO PHX.  REMOVED AND REPLACED ENGINE #1 VBV ACTUATOR (AALA202105079001). REMOVED AND REPLACED ENGINE #2 (AALA202105119015).** (CLOSED)
